On a
well-solvable class of the PNS problem
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_3a_2,
author = {Z.
Blazsik and Cs. Hollo and B. Imreh and Cs. Imreh and Z. Kovacs},
title = {On a
well-solvable class of the {PNS} problem},
journal = {Novi Sad Journal of Mathematics},
pages = {21-30},
year = {2000},
volume = {30},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_2/}
}
Z. Blazsik; Cs. Hollo; B. Imreh; Cs. Imreh; Z. Kovacs. On a well-solvable class of the PNS problem. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_2/